NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, November 25, 2015
Allergy to meds
Hi there I have a bad rash and we think it may be Plavix. I had a stroke 4 yrs. ago. I need to look at my meds and have already been allergy tested with nothing showing up. I have stopped Plavix & the neurologist gave me Aggrenox. I began taking Aggrenox yesterday & the calves of my legs feel swollen and heavy now. Is that normal?
What you are describing is not typically a side effect of Aggrenox. It would be best for you to contact your doctor if you have not already done so, and work with him/her to determine the cause of your symptoms.
Brett Kissela, MD
Assistant Professor of Neurology
Director, Neurology Residency Program
College of Medicine
University of Cincinnati